Heart & Cardiology/Lisinopril 2.5 mg
Barb wrote at 2012-03-04 20:09:02
I am responding to the effects of Lisinopril with people mentioning cold hands and feet. I am in my mid 50's, am not overweight, work out, and am an RN. I have been on Lisinopril 5 mg. daily for over 2 years. The longer I have been on it, I have noticied increasing problems to my toes and mainly all my fingers. My hands especially in the winter time, (I live in the Midwest), are always cold and this winter I noticed complete blanching (loss of most blood flow) to the upper half of each finger. I also experience tingling in fingers and toes. I literally have to run warm water on my fingers for the blood flow to come back to each upper half of each digit. The blanching occurs with minimal exposure to cold. I have no history of frost bite, I have had my thyroid checked several times, and I have no neuropathy issues. This never occurred prior to being prescribed Lisinopril. My primary care Internal Medicine doctor tried linking to previous frost bite, which as I stated, never had. I also do not have Raynaud's Syndrome. I believe solely in this being a side effect of Lisinopril. I am on no other medications. I wish that physicians would listen more to their patients. If more than one person is listing this side effect but is not the most common ones listed for the medication (such as angioedema), I think it should be researched. I am going to check into notifying the FDA website and getting myself another physician that will listen. Thank you
Doug wrote at 2012-10-25 03:04:25
I have the same cold fingers and toes due to lisinopril. It is the only medication I am on and have been on it for only a few months. I am very fit, male, 44. Today a 15 minute drive to the gym with the heater on and about 32F, my fingers became cold. After 15 minutes of hand intensive exercise (climbing) my hands and fingers were flushed red except the tips, which were white and numb. The exercise was sufficient for my body to sweat. After about 30 minutes feeling and color returned. This has never happened before lisinopril. I have some concern due to living in Montana and being very active outdoors, including the winter. I don't want to get frost bite. I am glad to find others with the issue, but concerned that it appears unknown in the medical community.